American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Edwin Connell and John Zweibel. Subgroups of polynomial automorphisms. Bull. Amer. Math. Soc. 23 (1990) 401-406. MR 1039423.
Abstract, references, and article information   
View Article: PDF

[2] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[3] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF

[4] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF

[5] H. Bass, E. H. Connell and D. L. Wright. Locally polynomial algebras are symmetric. Bull. Amer. Math. Soc. 82 (1976) 719-720. MR 0414533.
Abstract, references, and article information   
View Article: PDF

[6] Jack Ohm and David E. Rush. The finiteness of $I$ when ${{R\left[ X \right]} \mathord{\left/ {\vphantom {{R\left[ X \right]} I}} \right. \kern-\nulldelimiterspace} I}$ is flat. Bull. Amer. Math. Soc. 77 (1971) 793-796. MR 0279091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1